On free metabelian products.
Mathematische Zeitschrift (1965)
- Volume: 88, page 375-379
- ISSN: 0025-5874; 1432-1823
Access Full Article
topHow to cite
topBaumslag, Gilbert, and Levin, Frank. "On free metabelian products.." Mathematische Zeitschrift 88 (1965): 375-379. <http://eudml.org/doc/170416>.
@article{Baumslag1965,
author = {Baumslag, Gilbert, Levin, Frank},
journal = {Mathematische Zeitschrift},
keywords = {group theory},
pages = {375-379},
title = {On free metabelian products.},
url = {http://eudml.org/doc/170416},
volume = {88},
year = {1965},
}
TY - JOUR
AU - Baumslag, Gilbert
AU - Levin, Frank
TI - On free metabelian products.
JO - Mathematische Zeitschrift
PY - 1965
VL - 88
SP - 375
EP - 379
KW - group theory
UR - http://eudml.org/doc/170416
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.